MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LIFT,PATIENT,HYDRAULIC, LOW BASE

Medline Industries, LP MEDLINE; LIFT,PATIENT,HYDRAULIC, LOW BASE
Catalog Number MDS88200DLB
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the lift completely bent while the patient was in it; the patient was not hurt and was well under the 400# wt cap at 247 pounds.A photo depicting the defect was provided, a physical sample was not provided, and only a visual review of the defect could be conducted.The investigation results were confirmed, and after reviewing the photo it was discovered that the mast is bent downward.Given the evidence provided in the photo the root cause of this issue is unknown, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "this lift, it completely bent while the patient was in it.".

Brand Name
MEDLINE
Common Device Name
LIFT,PATIENT,HYDRAULIC, LOW BASE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rylee rosenberg
three lakes drive
northfield, IL 60093--275
MDR Report Key50946043
Report Number1417592-2026-54177
Device Sequence Number10429551
Product Code FSA
UDI-Device Identifier10888277362444
UDI-Public10888277362444
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS88200DLB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient Weight247 LB